# SDR 2009F00120

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 7,775 hours, 6,111 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE "ENGINE ANTI ICE R" LIGHT ILLUMINATED WITH THE SWITCH IN THE "OFF' POSITION.  LIGHT EXTINGUISHED WHEN SWITCH MOVED TO "ENGINE" POSITION.
